# SDR MLJ2006F00000

- Difficulty date: October 17, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N790DM
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0828
- Engine: Cont IO470VO
- Propeller: Mcauly 3AF32C87
- System (JASC): 5280 · Landing Gear Doors
- Part: Clevis Pin
- Part number: MS203922011
- Condition: Missing
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COTTER PIN CAME OUT OF CLEVIS PIN ITEM NR 5 OR CLEVIS PIN FAILED ATTACHING NOSE GEAR DOOR PUSH PULL TUBE TO THE EYE BOLT ON THE LT NOSE GEAR DOOR.  ON TAKE OFF THE LT GEAR DOOR BLEW SHUT.  WHEN GEAR WAS RETRACTED THE NOSE GEAR JAMMED HALF WAY UP, BREAKING BELLCRANK UNDER PILOTS FEET.  NOSE GEAR WOULD NOT COME DOWN.  NUMEROUS HIGH G MANEUVERS WERE PERFORMED IN AN ATTEMPT TO GET GEAR TO DROP, WOULD NOT.  AIRCRAFT WAS LANDED ON THE MAINS, ENGINES WERE FEATHERED AN AIRCRAFT CAME TO STOP ON NOSE AFTER SLIDING NOSE APP 200 FT.  NOSE WAS LIFTED, NOSE WHEEL WAS EXTENDED AND LOCKED AND AIRCRAFT WAS PULLED TO HANGER.  (K)
